xbebex - bless your heart! You are a victim of medical ignorance, mis-information, confusion, and answers that are BS. You are having a reaction to aspartame - a common reaction, at that.
Seizures cannot "be all in your head." That's so lame.
Your seizures are coming from inside your head - inside the brain, that is. If you have been using aspartame, this is a common cause of these pseudo-seizures. And a pseudo-seizure means a reaction to something that is causing you to mock a real seizure, but it isn't a real seizure because it a reaction to a toxin. Your doctor can't see it on any lab tests because it is NOT a true seizure - it is a reaction, and if docs can't see it - they don't think it exists.
My dear, you are stuck in a medical loop, and the only way out is to stop going to stupid doctors!
Find a doctor who KNOWS aspartame is a neurotoxin and that aspartame causes weird brain reactions that will not show up on their out-dated medical tests they charge an inflated amount of money for.
Find a doctor who is open-minded and thinks more about how to help you, than his ego.
Find a doctor who is not lazy and blames what he doesn't know on you.
Find a doctor who never, ever EVER says that a physical symptom is "just in your head!" That line went out with One Flew Over The Coo Coo's Nest back in the 1970s!
You are reaction to aspartame - stop all diet products and remove as many artificial food chemicals from your life as possible - and I bet - I BET! - that you no longer have these seizures.
Please let us know!